# SDR 2003UALA00145

- Difficulty date: February 5, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 30,481 hours, 10,790 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED AT FRAME 61 AT STRINGER 40L & STRINGER 41L.     MAJOR REPAIR ACCOMPLISHED. FABRICATED AND INSTALLED FILLERS AND DOUBLER.
